Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 27, 2016, 4:13 AM CDT for Ellis County, Hill County, Johnson County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 4:13 AM CDT (09:13 UTC)
- Expired
- May 27, 2016, 5:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
Counties Ellis County, TX, Hill County, TX, Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
666
WUUS54 KFWD 270913
SVRFWD
TXC139-217-251-271015-
/O.NEW.KFWD.SV.W.0237.160527T0913Z-160527T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HILL COUNTY IN CENTRAL TEXAS...
* UNTIL 515 AM CDT
* AT 413 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GODLEY TO NEAR CLEBURNE STATE
PARK...MOVING EAST AT 55 MPH.
HAZARD...65 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLUM AROUND 425 AM CDT.
BURLESON...JOSHUA AND CROSS TIMBER AROUND 430 AM CDT.
COVINGTON AROUND 435 AM CDT.
GRANDVIEW AROUND 440 AM CDT.
MANSFIELD AND ITASCA AROUND 445 AM CDT.
CEDAR HILL...MIDLOTHIAN AND MAYPEARL AROUND 455 AM CDT.
GLENN HEIGHTS...OVILLA AND ITALY AROUND 500 AM CDT.
LANCASTER AND RED OAK AROUND 505 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RIO
VISTA...BRIAROAKS...PECAN HILL AND GARRETT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 7 AND 37.
INTERSTATE 35E BETWEEN MILE MARKERS 385 AND 411.
INTERSTATE 45 BETWEEN MILE MARKERS 245 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.
&&
LAT...LON 3216 9702 3211 9746 3213 9750 3215 9747
3217 9747 3216 9751 3213 9751 3215 9757
3218 9757 3218 9760 3220 9759 3220 9761
3255 9761 3255 9654 3229 9645
TIME...MOT...LOC 0913Z 261DEG 47KT 3255 9760 3221 9761
HAIL...0.75IN
WIND...65MPH
$$
583 follow-up statements
633
WWUS54 KFWD 270939
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CDT FRI MAY 27 2016
TXC139-217-251-271015-
/O.CON.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-HILL TX-
439 AM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ELLIS...JOHNSON AND NORTHWESTERN HILL COUNTIES...
AT 439 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURLESON TO NEAR COVINGTON...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
ITASCA AND GRANDVIEW AROUND 445 AM CDT.
MANSFIELD AROUND 455 AM CDT.
MAYPEARL AROUND 500 AM CDT.
CEDAR HILL AND ITALY AROUND 505 AM CDT.
MIDLOTHIAN AND OVILLA AROUND 510 AM CDT.
LANCASTER...GLENN HEIGHTS...RED OAK...OAK LEAF AND BARDWELL AROUND
515 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RIO
VISTA...BRIAROAKS...PECAN HILL AND GARRETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.
&&
LAT...LON 3216 9702 3211 9746 3213 9750 3215 9747
3217 9747 3216 9751 3213 9751 3215 9757
3218 9757 3218 9760 3220 9759 3220 9761
3255 9761 3255 9654 3229 9645
TIME...MOT...LOC 0939Z 261DEG 38KT 3256 9731 3223 9725
HAIL...0.75IN
WIND...60MPH
$$
58834
WWUS54 KFWD 270958
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 AM CDT FRI MAY 27 2016
TXC217-271006-
/O.CAN.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
HILL TX-
458 AM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HILL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
3229 9645
TIME...MOT...LOC 0956Z 263DEG 50KT 3256 9705 3226 9700
$$
TXC139-251-271015-
/O.CON.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-
458 AM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ELLIS AND NORTHEASTERN JOHNSON COUNTIES...
AT 456 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANSFIELD TO NEAR MAYPEARL...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CEDAR HILL AND ITALY AROUND 500 AM CDT.
OVILLA AND OAK LEAF AROUND 505 AM CDT.
LANCASTER...WAXAHACHIE...GLENN HEIGHTS AND RED OAK AROUND 510 AM
CDT.
FERRIS...BARDWELL AND ALMA AROUND 515 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE PECAN
HILL AND GARRETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.
&&
LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
3229 9645
TIME...MOT...LOC 0956Z 263DEG 50KT 3256 9705 3226 9700
HAIL...0.75IN
WIND...60MPH
$$
58041
WWUS54 KFWD 271012
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 AM CDT FRI MAY 27 2016
TXC139-251-271017-
/O.EXP.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-
512 AM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR ELLIS AND NORTHEASTERN JOHNSON
COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
3229 9645
TIME...MOT...LOC 1006Z 261DEG 47KT 3256 9705 3226 9700
$$
58What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:27 AM CDT, 46 minutes earlier.
Area forecast discussion, May 27, 3:27 AM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 327 AM CDT FRI MAY 27 2016 .DISCUSSION... Our first wave of showers and thunderstorms has moved east of the I-35 corridor early this morning. This activity continues to weaken as it outruns the stronger upper forcing and its low-level moisture intake becomes interrupted by the thunderstorms located further to the south near the I-10 corridor. A wake low from this MCS has begun to produce wind gusts of 30 to 40 mph in areas behind the precipitation shield, and would expect this trend to continue through the next couple hours. The next wave of convection has taken shape to our west and has already moved into our western counties from Jacksboro to Cisco as of 3am. These storms are being fueled by the low-level jet and associated intense moisture transport underneath a plume of steep lapse rates aloft. Much like the first wave, this second MCS will have essentially unlimited moisture to feed on as it moves eastward and affects a large portion of North and Central Texas this morning. Despite previous convection, a favorable environment for convection remains in place across the region with MUCAPE of 2000-3000 J/kg still in place. A capping inversion is in place and this system is primarily elevated, but getting a good handle on the strength of the cap has been a challenge. Some areas may manage to see strong wind gusts from embedded bowing segments this morning if any of the more intense winds are able to make it down to the surface. DYX radar was showing some 40 to 50 kt winds in the lowest 2500 ft as the line passed through the RDA location, but reported gusts at the surface have been considerably less. Otherwise, some small hail will will be possible with the most intense updrafts. Overall, the severe threat with this morning's MCS seems quite low at this time. This system should affect the I-35 corridor for the morning commute, between 5 and 8am, and will impact our eastern areas through mid-morning. Flooding continues to be the primary concern this morning as the aforementioned moisture transport has resulted in PW values of 1.6-1.9in across the area which are around +2SD above normal. All thunderstorms will continue to be efficient rainfall producers and flash flooding is likely wherever cell training occurs. Do not plan to expand the Flash Flood Watch at this time with the highest flood threat still expected to be primarily across Central TX, although isolated flooding issues are possible outside of the Watch today. After our morning MCS rolls through some clearing may occur by late morning or early afternoon. With the main trough axis still positioned to our west, there should still be some large-scale ascent over our region. The dynamic lift from the approaching shortwave will probably need to contend with residual subsidence from our morning complex, which may act to inhibit the amount of lift in our area later today. In the wake of this morning's MCS, skies may go broken to scattered or even mostly sunny in a few spots by late morning or early afternoon. Would expect daytime heating to be sufficient to allow the atmosphere to recover and become increasingly unstable again by early this afternoon. Redevelopment of isolated to scattered thunderstorms will be possible essentially area-wide, especially during peak heating today. If they are able to develop, buoyancy and shear will be sufficient for some strong to severe storms which would pose a wind, hail, and tornado threat. The shortwave should depart the area this evening and any remaining activity should taper off from west to east by tonight. While large-scale subsidence due to upper ridging should dominate the region on Saturday, ample instability from continued gulf moisture transport combined with daytime heating with clearing skies will still be of concern. Coarser models have been depicting a weakness aloft across southern/Central TX on Saturday afternoon which may allow some storms to develop across parts of our Central TX counties at a minimum. Have maintained low PoPs with very little coverage expected from any activity on Saturday. Slight chances for thunderstorms will continue on Sunday as weak ridging aloft is replaced by broad troughiness over the western CONUS, but this should not be enough to completely ruin any outdoor holiday weekend plans. Greater rain chances return to the forecast on Monday, Memorial Day, as a deeper trough nears the area and an upper jet noses into the region. Some guidance has been persistently developing an MCS in the TX Panhandle on Sunday evening and rolling it through our area Sunday night and Monday morning. This seems like a reasonable solution, but we'll have to see how the hi-res guidance handles the evolution once this is within the forecast time range. A slow-evolving weather pattern for the rest of next week means that there will be chances for showers and storms every single day with a cloudy and rainy start to the month of June. Extended guidance continues to show a weak front entering TX around midweek and then stalling this feature through Central TX. This would only act to increase our rain chances through the end of the week should this solution materialize. It is still far into the forecast to assess severe weather potential, but limited shear may act to preclude a widespread severe weather threat, especially towards the end of the week. -Stalley && .AVIATION... /ISSUED 1222 AM CDT FRI MAY 27 2016/ Widespread convective weather extends from Kansas to Central Texas in association with the impressive looking upper trough over CO/NM. The line of storms which raked the Dallas-Fort Worth area has weakened. However, good lift associated with the upper trough continues to overspread the area in waves, an we continue to see training thunderstorms between the DFW and Waco areas. The latest TAF set will include a TEMPO for ts at KACT through 09z to account for the southward shifting line of storms. Thunder in the Metroplex should cease in another hour or two. The HRRR advertises another round of convection prior to sunrise as the next impulse rotates across the region. This is certainly possible as we are seeing additional thunderstorms develop over west-central TX. Chances are that this activity would remain more isolated in nature due to the atmosphere being so worked over from this evening's storms. Other guidance such as the Texas Tech WRF are indicating that tonight's activity will shift east of the region by sunrise, and that additional storms will be possible again by Friday afternoon as the trough shifts into the Plains. We will also have peak heating going for us at this time, so another VCTS has been added to all areas for Friday afternoon. These storms should move east of the area around midnight tomorrow night as the upper trough axis shifts east of the Plains. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 83 71 88 71 85 / 80 30 20 20 20 Waco 85 71 88 70 85 / 70 30 20 30 20 Paris 79 68 86 69 85 / 70 40 30 10 20 Denton 82 68 87 68 84 / 70 30 20 20 20 McKinney 80 69 87 69 85 / 80 30 20 20 20 Dallas 83 72 89 72 87 / 80 30 20 20 20 Terrell 81 70 88 70 85 / 80 30 20 20 20 Corsicana 83 71 88 70 85 / 80 30 30 20 20 Temple 85 70 87 70 83 / 60 30 30 30 20 Mineral Wells 85 67 88 69 84 / 50 20 10 20 20 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through this afternoon for TXZ135-142>148- 156>162-174-175. &&
Hazardous weather outlook, May 26, 3:43 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT THU MAY 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL WIND SHEAR CONTINUES TO INCREASE. WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST FRIDAY EVENING. SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT MAINLY WEST OF I-35. CARLAW
In the hours before
Local storm report, May 27, 1:04 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD COMANCHE 31.90N 98.62W
05/26/2016 COMANCHE TX LAW ENFORCEMENT
DATE CORRECTED. DELAYED REPORT---SEVERAL COUNTY AND FM
ROADS CLOSED DUE TO FLOODING. CR WITH WATER COVERING
THE ROAD SURFACE INCLUDE CR409...FM587...CR419...FM1689.Special weather statement, May 27, 1:07 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT FRI MAY 27 2016
TXZ115-270630-
STEPHENS TX-
107 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 130 AM
CDT...
AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
LAT...LON 3295 9910 3296 9875 3295 9858 3252 9858
3252 9910
TIME...MOT...LOC 0607Z 244DEG 29KT 3268 9897
30Local storm report, May 27, 1:17 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CLIFTON 31.78N 97.58W
05/27/2016 BOSQUE TX EMERGENCY MNGR
SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH
WATER.Local storm report, May 27, 1:20 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CRANFILLS GAP 31.77N 97.83W
05/27/2016 BOSQUE TX EMERGENCY MNGR
EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS
CREEKS ARE CLOSED AT THOSE CROSSINGSSpecial weather statement, May 27, 2:21 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT FRI MAY 27 2016
TXZ129-270815-
EASTLAND TX-
221 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 315 AM
CDT...
AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAIRD...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3208 9912
TIME...MOT...LOC 0720Z 265DEG 41KT 3238 9930
30Special weather statement, May 27, 3:10 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT FRI MAY 27 2016
TXZ129-130-141-270900-
COMANCHE TX-EASTLAND TX-ERATH TX-
310 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMANCHE...
NORTHEASTERN EASTLAND AND NORTHWESTERN ERATH COUNTIES UNTIL 400 AM
CDT...
AT 310 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANGER...MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...RANGER...GORMAN...MORGAN MILL AND HUCKABAY.
LAT...LON 3249 9875 3251 9818 3251 9807 3245 9804
3218 9803 3218 9876
TIME...MOT...LOC 0810Z 267DEG 44KT 3241 9865
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 71 min |
| May 26, 7:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 26, 7:45 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 45 min |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 61 min |
| May 26, 8:38 PM CDT | Tornado Warning | FWD | Comanche | 37 min |
| May 26, 8:47 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland | 5 hr |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:00 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 64 min |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 26, 9:36 PM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 66 min |
| May 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| May 26, 9:52 PM CDT | Areal Flood Warning | FWD | Leon, Robertson | 6 hr |
| May 26, 9:58 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 26, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 59 min |
| May 26, 10:37 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 53 min |
| May 26, 10:49 PM CDT | Special Weather Statement | FWD | Mills | 56 min |
| May 26, 10:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 26, 11:06 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| May 26, 11:14 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson, Mills | 4 hr |
| May 26, 11:24 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 36 min |
| May 26, 11:52 PM CDT | Special Weather Statement | FWD | Hill | 38 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Mills | 3 hr |
| May 27, 12:31 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 27, 1:07 AM CDT | Special Weather Statement | FWD | Stephens | 23 min |
| May 27, 1:42 AM CDT | Flash Flood Warning | FWD | Stephens | 4 hr |
| May 27, 1:45 AM CDT | Areal Flood Warning | FWD | Comanche, Eastland | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Eastland | 54 min |
| May 27, 3:10 AM CDT | Special Weather Statement | FWD | Erath | 50 min |
| May 27, 3:44 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| May 27, 3:47 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 58 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 67 min |
| May 27, 4:56 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 27, 5:04 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 12 days |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 40 hr |
| May 27, 5:27 AM CDT | River Flood Warning | FWD | Wise | 17 days |
| May 27, 5:45 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| May 27, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 27, 5:55 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 27, 5:57 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 27, 6:34 AM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 4 hr |
| May 27, 8:36 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell | 3 hr |
| May 27, 8:49 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 27, 9:17 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Dallas | 27 days |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 29 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 7 days |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Hamilton | 24 hr |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Coryell | 31 hr |
| May 27, 10:01 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| May 27, 3:54 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 27, 4:27 PM CDT | River Flood Warning | FWD | Erath, Hamilton | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.